| Model Number |
8886623351 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a veterinary procedure, prior to the patient's use, the sutures were breaking off at the needle base (swedge).This issue occurred on 15 devices.To resolve the issue, another package of suture was used.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y); 8886623351, 8886 6233-51 maxon 2-0 grn 75cm v20x36 (lot#d3h1779y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information; b5, g3, h6 additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a veterinary procedure, prior to the patient's use, after opening the packaging, the sutures were breaking off at the needle base (swedge).This issue occurred on four devices.To resolve the issue, another package of suture was used.There was no patient injury.